Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Migraine attack. What could be cause?

Hi. I got admited to hospital last week after a very severe migrane attack, after brain ct and lp showed no abnormalitys i was given pain killers, since being discharged i went to my own doctoe who put me on beta blockers to take every day and max melts for when a migrane attacks i hoping to find out if their could be other causes to these head aches?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

There could be a few other causes - but CT has exclude serious and major problems
Beta blockers are good for prophylaxis - give a fair trial, before the need to consider others.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 11 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor